# SDR 20010430CW011

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N360LJ
- Make and model: Lear 35A
- Aircraft serial: 360
- Engine: Garrtt TFE731*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Module
- Part number: 42230510141
- Part serial: 330
- Condition: Defective
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, NR 1 ALTIMETER C/B TRIPPED AND WOULD NOT RESET.  AFTER TROUBLESHOOTING FOUND SDC MODULE DEFECTIVE WITH MOISTURE.   THE TRIP WAS MOVET TO A LR55-119.  REPLACED SDC MODULE, REPAIRED AVIONIC BOY SEDL.  TESTED D/C FOUND OK.
